# SDR 04FDEA00254

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74064
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE AREA BETWEEN XORS 317 TO XORS 346 FOUND WITH CORROSION.  CORROSION ON RH WING UPPER SURFACE IN SPAR AREA BETWEEN XORS 317 TO XORS 346   REMOVED AS PER SRM 51-21-01 VOL. II AND FOUND WITHIN LIMITS AS PER SRM 57-10-00 FIG. 32 VOL. I.
